MAUDE Adverse Event Report: DEPUY IRELAND¿ 9616671 LCS COMPLETE M/B PAT CEM STD+; KNEE PATELLAR COMPONENT

DEPUY IRELAND¿ 9616671 LCS COMPLETE M/B PAT CEM STD+; KNEE PATELLAR COMPONENT
Catalog Number 129409750
Medical Device Problem Codes Disassembly (1168); Noise, Audible (3273)
Health Effect - Clinical Code Joint Disorder (2373)
Date of Event 10/03/2017
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
If information is obtained that was not available for the initial medwatch, a follow-up medwatch will be filed as appropriate.
 
Event or Problem Description
Der states that the patient had patella clunk and the poly had come apart from the metal portion of the patella.
 
Additional Manufacturer Narrative
The device associated with this reported event was not returned for examination.Depuy considers the investigation closed.Should additional information be received, the information will be reviewed and the investigation will be re-opened as necessary.If information is obtained that was not available for the initial medwatch, a follow-up medwatch will be filed as appropriate.

Brand Name
LCS COMPLETE M/B PAT CEM STD+
Common Device Name
KNEE PATELLAR COMPONENT
Manufacturer (Section D)
DEPUY IRELAND¿ 9616671
loughbeg, ringaskiddy co.
cork
EI 
MDR Report Key7002204
Report Number1818910-2017-27921
Device Sequence Number16518006
Product Code NJL
UDI-Device Identifier10603295022725
UDI-Public10603295022725
Combination Product (Y/N)N
Initial Reporter StateIN
Initial Reporter CountryUS
PMA/510(K) Number
P830055
Number of Events Summarized1
Summary Report (Y/N)N
Device Explanted Year2017
Reporter Type Manufacturer
Report Source company representative,health
Initial Reporter Occupation Health Professional
Type of Report Initial,Followup
Report Date (Section B) 10/03/2017
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Catalogue Number129409750
Device Lot Number2485230
Was Device Available for Evaluation? No
Initial Date Received by Manufacturer 10/03/2017
Supplement Date Received by Manufacturer11/15/2017
Initial Report FDA Received Date11/04/2017
Supplement Report FDA Received Date11/21/2017
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Outcome Attributed to Adverse Event Required Intervention;
Patient Age78 YR